# SDR NWAA09439948

- Difficulty date: February 12, 2009
- Submitted: February 18, 2009
- Operation: Air carrier
- Aircraft: N8929E
- Make and model: Doug DC-9-31
- Aircraft serial: 45866
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Actuator
- Condition: Damaged
- Location: Le Slat
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

ON APPROACH, AFTER FLIGHT CREW CONFIGURED THE ACFT FOR LANDING, THE AMBER "SLAT DISAGREEMENT" LIGHT ILLUMINATED, THE BLUE "SLAT EXTEND" LIGHT DID NOT COME ON, AND AN UNCOMMANDED ROLL OF THE ACFT TO THE RT OCCURRED.  THE SLATS WERE RETRACTED WITHOUT DIFFICULTY, THE FLAPS EXTENDED NORMALLY, AND THE ACFT COMPLETED A NO-SLAT LANDING WITHOUT FURTHER DIFFICULTIES.  MX FUNCTIONALLY CHECKED THE SYS AND FOUND THAT THE LT SLAT ACTUATOR ROD-END WAS BROKEN OFF.  THE ACTUATOR WAS REPLACED, A LEAK CHECK OF THE AIRFOIL ANTI-ICE SYSTEM, AND FUNCTIONAL CHECKS OF THE SLAT AND FLAP SYS PERFORMED AND THE ACFT RETURNED TO SERVICE.  (K)
